MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 105" ADMIN SET 20DP, W/Y SITE CLAMPS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 105" ADMIN SET 20DP, W/Y SITE CLAMPS; INTRAVASCULAR ADMINISTRATION SET
Model Number B2-70071-D
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the 105" admin set 20dp, w/y site clamps tubing was found "crimped" below the drip chamber.The following information was provided by the initial reporter: "an administration set model: b2-70071-d; lot: 20025258 set was crimped below the drip chamber.Operator pharmacy technician.Medication normal saline.No patient involved.Patient was not harmed on 6-19-2020." "performed a visual inspection, and it was confirmed that the tubing was crimped below the drip chamber.".
 
Additional Manufacturer Narrative
H6: investigation summary: it was reported that an administration set was crimped below the drip chamber b2-70071-d-105" admin set 20dp, w/y site clamps-na (kink), no sample was provided by the customer.Only photos were provided by customer.A device history review was conducted for lot number 20025258 no qns were reported for lot 20025258.No functional evaluation was required since the defect is visually detected.No dimensional evaluation was required since the defect is visually detected.A visual inspection was performed at tijuana to the photos provided by the customer.The kink failure mode was confirmed.H3 other text : see h.10.
 
Event or Problem Description
It was reported that the 105" admin set 20dp, w/y site clamps tubing was found "crimped" below the drip chamber.The following information was provided by the initial reporter: "an administration set model b2-70071-d lot 20025258 set was crimped below the drip chamber.Operator pharmacy technician.Medication normal saline.No patient involved.Patient was not harmed.(b)(6) 2020." "performed a visual inspection, and it was confirmed that the tubing was crimped below the drip chamber.".

Brand Name
105" ADMIN SET 20DP, W/Y SITE CLAMPS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10939368
Report Number9616066-2020-20513
Device Sequence Number4295333
Product Code FPA
UDI-Device Identifier00814371020150
UDI-Public00814371020150
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2023
Device Model NumberB2-70071-D
Device Catalogue NumberB2-70071-D
Device Lot Number20025258
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1